Applied Mathematics

Vol.9 No.11(2018), Paper ID 88764, 18 pages

DOI:10.4236/am.2018.911084

 

Claim Sizes-Based Perturbed Risk Model with the Dependence Structure

 

Ying Shen

 

Department of Mathematics, Jining University, Jining, China

 

Copyright © 2018 Ying Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shen, Y. (2018) Claim Sizes-Based Perturbed Risk Model with the Dependence Structure. Applied Mathematics, 9, 1281-1298. doi: 10.4236/am.2018.911084.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.